# SDR DXTA2024031111151

- Difficulty date: March 10, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- Aircraft time: 14,052 hours, 10,632 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Part number: S2899L150
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

WHILE TAXING OFF THE RAMP, THE ANTI-SKID INOP ANNUNCIATOR ILLUMINATED,  STOPPED ACFT.   POWER BRAKE CIRCUIT BREAKER TRIPPED.  MINUTES LATER, LOW BRAKE PRESSURE ANNUNCIATOR ILLUMINATED, TOTAL POWER BREAK FAILURE.  SHUT ENGS DOWN.  R & R POWER BRAKE CB IAW AMM 24-00-00. PERFORMED OPS CHECK IAW AMM 32·42-00. PUMP COMES ON AS SHOULD & CB DOES NOT TRIP.  R & R DIODES IAW AMM 24·00-00, PERFORMED OPS CHECK AND AGAIN, PUMP COMES ON & CB DOES NOT TRIP.
